MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY 02.07.0312SF TIBIAL INSERT STD FIXED SIZE 3/12 MM; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-PRIMARY 02.07.0312SF TIBIAL INSERT STD FIXED SIZE 3/12 MM; KNEE TIBIAL INSERT
Model Number 02.07.0312SF
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
At about 3 years after the primary surgery, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all implants and implanted permanent hardware.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 24-aug-2022: lot 174619: (b)(4) items manufactured and released on 29-dec-2017.Expiration date: 2022-12-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported case during the period of review.Other devices involved: batch review performed on 24-aug-2022: gmk-primary 02.07.2003l femur std cemented size 3 l (k090988) lot 184919: (b)(4) items manufactured and released on 04-oct-2018.Expiration date: 2023-09-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no other similar reported case during the period of review.Gmk-primary 02.07.1203l tibial tray fixed cemented size 3 l (k090988) lot 177764: (b)(4) items manufactured and released on 28-feb-2018.Expiration date: 2023-02-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no other similar reported case during the period of review.

Brand Name
GMK-PRIMARY 02.07.0312SF TIBIAL INSERT STD FIXED SIZE 3/12 MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15439031
Report Number3005180920-2022-00701
Device Sequence Number5672803
Product Code JWH
UDI-Device Identifier07630030817182
UDI-Public07630030817182
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/05/2022
Device Model Number02.07.0312SF
Device Catalogue Number02.07.0312SF
Device Lot Number174619
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2022
Initial Report FDA Received Date09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/29/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale